# SDR IPXA2020041754285

- Difficulty date: April 5, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327920622200
- Part serial: 0805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN DECK SEAT TRACK BTWN FR79-FR80 AT Y450 LH HAS CORROSIONMAIN DECK SEAT TRACK BTWN FR79-FR80 AT Y450 LH BLENDED CORROSION REMOVED IAW SRM 51-74-10 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101 BTWN FR79-80 CUT OUT DISCREPANT PART 43.5" AND SPLICED IN NEW SECTION OF TRK PN A53274005-SFS-DAI IAW SRM 53-10-16 FIG 201 P/ OF SPLICES R532704902000
